# SDR SWAA2024072612065

- Difficulty date: July 13, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 45,049 hours, 27,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H 'Z' CHANNEL FROM STA 727C TO 727D HAS 1 SPOT WITH CORROSION. (MARKED)<[01] REMOVED CORROSION; PERFORMED UT THICKNESS INSPECTION; CHECKED LIMITS OF REWORKED AREA; TREATED; PRIMED AND APPLIED TOPCOAT TO AFT CARGO R/H Z CHANNEL FROM STA 727C TO 727D STA PER SRM 51-10-02-0G-0; SRM 53-30-15-1A-1; PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804 AND PER SOPM 20-41-02.;[02] VERIFIED STEP 1.
